Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 424186, 4 pages
http://dx.doi.org/10.1155/2013/424186
Research Article

A New Distance Measure for Trapezoidal Fuzzy Numbers

1Faculty of Marine Science, Chabahar Maritime University, Chabahar, Iran
2Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
3Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
4Department of Mathematics, Islamic Azad University, Kerman Branch, Kerman, Iran
5Young Researchers and Elite Club, Islamic Azad University, Mobarakeh Branch, Mobarakeh, Iran

Received 6 February 2013; Accepted 25 March 2013

Academic Editor: Tofigh Allahviranloo

Copyright © 2013 M. J. Ebadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Hale Gonce Kocken, Mehmet Ahlatcioglu, and Inci Albayrak, “Finding the fuzzy solutions of a general fully fuzzy linear equation system,” Journal Of Intelligent & Fuzzy Systems, vol. 30, no. 2, pp. 921–933, 2016. View at Publisher ยท View at Google Scholar